EconPapers    
Economics at your fingertips  
 

A simple estimator for the distribution of random coefficients

Jeremy Fox, Kyoo il Kim (), Stephen Ryan () and Patrick Bajari

Quantitative Economics, 2011, vol. 2, issue 3, 381-418

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (25) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/?????/QE49 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:quante:v:2:y:2011:i:3:p:381-418

Ordering information: This journal article can be ordered from
https://www.econometricsociety.org/membership

Access Statistics for this article

More articles in Quantitative Economics from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2020-01-18
Handle: RePEc:ecm:quante:v:2:y:2011:i:3:p:381-418